# SDR 03FDEA01668

- Difficulty date: October 1, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727-200
- Aircraft serial: 21452
- Aircraft time: 47,331 hours, 33,028 cycles
- Engine: Pwa JT8D9
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 930 FRAME CRACKED AT LWR SHEAR TIE FASTENER HOLE ABOVE STR 14.  REPAIRED CRACKED FRAME AT BS 930  STR 14 RT, PER SRM 53-10-4, EA 7-5310-55032.
